# SDR AALA20171018006

- Difficulty date: October 18, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 53,090 hours, 21,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A81236
- Condition: Corroded
- Location: Bs 793-837
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT CARGO LOWER DOOR SILL WEB BETWEEN BS 793 AND 837.  REMOVED AND REPLACED THE WEB IAW SRM 51-40-02, SRM 51-00-05, AND  DRAWING 146A8123.
